# SDR ASAA2020030932376

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,575 hours, 9,007 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF, UNABLE TO TRANSMIT ON HF # 2 COULD HEAR AND RECEIVE SELCAL ON HF # 2. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 806 # 2 HF OPS CHK NORMAL, SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED WITH SAN FRANCISCO.
